# SDR SIMA963331

- Difficulty date: November 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3011151
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SGF - FLT 3688 - FORWARD EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED POWER SUPPLY UNIT 3WL.  OPS CHECK SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
